American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55R05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 29 of 29 found      Go to page: 1

[1] Aniceto Murillo. The virtual Spivak fiber, duality on fibrations and Gorenstein spaces. Trans. Amer. Math. Soc. 359 (2007) 3577-3587. MR 2302507.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Cornel Pintea. Closed sets which are not $CS^{\infty}$-critical. Proc. Amer. Math. Soc. 133 (2005) 923-930. MR 2113945.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] James P. Lin. Indecomposables of multiplicative fibrations. Proc. Amer. Math. Soc. 132 (2004) 2793-2797. MR 2054806.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Maxence Cuvilliez and Barry Jessup. The rational LS-category of $k$-trivial fibrations. Proc. Amer. Math. Soc. 131 (2003) 2223-2233. MR 1963771.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Gaël Meigniez. Submersions, fibrations and bundles. Trans. Amer. Math. Soc. 354 (2002) 3771-3787. MR 1911521.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Mark Brittenham. Essential laminations in $I$-bundles . Trans. Amer. Math. Soc. 349 (1997) 1463-1485. MR 1327253.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] F. González-Acuña, R. Litherland and W. Whitten. Co-Hopficity of Seifert-bundle groups . Trans. Amer. Math. Soc. 341 (1994) 143-155. MR 1123454.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Yeon Soo Yoon. Lifting Gottlieb sets and duality . Proc. Amer. Math. Soc. 119 (1993) 1315-1321. MR 1184089.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Paulo Lima-Filho. Completions and fibrations for topological monoids . Trans. Amer. Math. Soc. 340 (1993) 127-147. MR 1134758.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Carlos Broto. Thom modules and mod $p$ spherical fibrations . Proc. Amer. Math. Soc. 114 (1992) 1131-1137. MR 1065084.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Juan M. Alonso. Fibrations that are cofibrations. II . Proc. Amer. Math. Soc. 105 (1989) 486-490. MR 977927.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] H. Toruńczyk and J. West. Fibrations and bundles with Hilbert cube manifold fibers. Memoirs of the AMS 80 (1989) MR 983564.
Book volume table of contents   

[13] Donald W. Barnes. The simplicial bundle of a CW fibration . Proc. Amer. Math. Soc. 101 (1987) 559-562. MR 908669.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] John Oprea. Decomposition theorems in rational homotopy theory . Proc. Amer. Math. Soc. 96 (1986) 505-512. MR 822450.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Mark Steinberger and James West. Covering homotopy properties of maps between C.W. complexes or ANRs . Proc. Amer. Math. Soc. 92 (1984) 573-577. MR 760948.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] J. L. Noakes. Fibrations and homotopy type . Proc. Amer. Math. Soc. 90 (1984) 619-630. MR 733417.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Daniel H. Gottlieb. Transfers, centers, and group cohomology . Proc. Amer. Math. Soc. 89 (1983) 157-162. MR 706532.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Willi Meier. On fibre inclusions and K\"ahler manifolds . Proc. Amer. Math. Soc. 88 (1983) 173-176. MR 691303.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] C. Morgan. Characterizations of $\mathcal{F}$-fibrations . Proc. Amer. Math. Soc. 88 (1983) 169-172. MR 691302.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Juan M. Alonso. Fibrations that are cofibrations . Proc. Amer. Math. Soc. 87 (1983) 749-753. MR 687656.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Stefan Waner. Classification of oriented equivariant spherical fibrations . Trans. Amer. Math. Soc. 271 (1982) 313-324. MR 648095.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Micheline Vigué-Poirrier. R\'ealisation de morphismes donn\'es en cohomologie et suite spectrale d'Eilenberg-Moore . Trans. Amer. Math. Soc. 265 (1981) 447-484. MR 610959.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] T. A. Chapman. Approximation results in Hilbert cube manifolds . Trans. Amer. Math. Soc. 262 (1980) 303-334. MR 586720.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Hans J. Munkholm and Erik Kjaer Pedersen. On the Wall finiteness obstruction for the total space of certain fibrations . Trans. Amer. Math. Soc. 261 (1980) 529-545. MR 580901.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Howard J. Marcum and Duane Randall. The homotopy Thom class of a spherical fibration . Proc. Amer. Math. Soc. 80 (1980) 353-358. MR 577773.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Stefan Waner. Equivariant fibrations and transfer . Trans. Amer. Math. Soc. 258 (1980) 369-384. MR 558179.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Stefan Waner. Equivariant homotopy theory and Milnor's theorem . Trans. Amer. Math. Soc. 258 (1980) 351-368. MR 558178.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Stefan Waner. Equivariant classifying spaces and fibrations . Trans. Amer. Math. Soc. 258 (1980) 385-405. MR 558180.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Daniel Henry Gottlieb. Poincar\'e duality and fibrations . Proc. Amer. Math. Soc. 76 (1979) 148-150. MR 534407.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 29 of 29 found      Go to page: 1